It's common to feel a little bit nauseous after taking a multivitamin pill, especially on an empty stomach. The exact causes are not well understood, but it's suggested to eat something first before taking a multivitamin pill and, as always, consult a doctor if you're still feeling nauseous (it could also be a dosing or drug interaction issue).
The reason you become nauseated after taking a vitamin supplement is that you either did not eat enough before or while taking it or you took it on an empty stomach. If you do not eat a good breakfast, take your supplement with lunch or dinner. A glass of water will help as well, Sometimes people taking an iron supplement (can be in the multiple vitamin) can be nauseated as well,
you may be causing yourself to overdose on taking a lot of vitamins at one time... or you may be allergic to something like Iron or iodine, try to decrease and watch in the next week or so if there is a change.... also make sure your eating a meal that will stay with you so that the vitamins can fully circulate through your body properly. If you start to get blackouts or throw up you should go straight to the doctors!